# SDR CA990318053

- Difficulty date: March 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Rotax ROTAX912
- System (JASC): 7603 · Power Lever
- Part: Cable
- Condition: Severed
- Location: Throttle
- Part time: 2,945 hours
- Stage of operation: CR
- Nature of condition: E, D
- Precautionary procedure: A

## Discrepancy

(CAN) WHEN PILOT ATTEMPTED TO REDUCE POWER DURING FLIGHT, THE ENGINE RAN ROUGH.  WHEN THROTTLE WAS RETURNED TO CRUISE POSITION, ENGINE WAS SMOOTH.  FOUND THAT LEFT SIDE THROTTLE CABLE WAS SEVERED, AND, AS A RESULT, POWER COULD NOT BE REDUCED ON BOTH CARBURETORS SIMULTANEOUSLY.   ENGINE WAS TURNED OFF ON VERY SHORT FINAL TO FACILITATE LANDING.
